American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34A20) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Lawrence Zalcman. Normal families: New perspectives . Bull. Amer. Math. Soc. 35 (1998) 215-230. MR 1624862.
Abstract, references, and article information   
View Article: PDF

[2] V. S. Varadarajan. Linear meromorphic differential equations: A modern point of view. Bull. Amer. Math. Soc. 33 (1996) 1-42. MR 1339809.
Abstract, references, and article information   
View Article: PDF

[3] Steven B. Bank. A note on the location of complex zeros of solutions of linear differential equations. Bull. Amer. Math. Soc. 18 (1988) 35-38. MR 919655.
Abstract, references, and article information   
View Article: PDF

[4] Donald G. Babbitt and V. S. Varadarajan. Local moduli for meromorphic differential equations. Bull. Amer. Math. Soc. 12 (1985) 95-98. MR 766962.
Abstract, references, and article information   
View Article: PDF

[5] Steven B. Bank and Ilpo Laine. On the oscillation theory of $f'' + Af = 0$ where $A$ is entire. Bull. Amer. Math. Soc. 6 (1982) 95-98. MR 634440.
Abstract, references, and article information   
View Article: PDF

[6] Dennis A. Hejhal. Monodromy groups and Poincaré series. Bull. Amer. Math. Soc. 84 (1978) 339-376. MR 0492237.
Abstract, references, and article information   
View Article: PDF

[7] Yasutaka Sibuya. Stokes phenomena. Bull. Amer. Math. Soc. 83 (1977) 1075-1077. MR 0442337.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1